# SDR REXA2015061300596

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-27-580-100 INBD FLAP MOVEABLE VANE PANEL 584ET HAS CHAFE ON TOP.  PANEL 584ET IS OUT OF LIMITS.  R & R PANEL 584ET IAW SRM 57-52-01 & 51-40-11.
